Sibirskii Matematicheskii Zhurnal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1986, Volume 27, Number 6  


Existence and uniqueness theorems for the solution of an inverse problem for the transfer equation
A. Kh. Amirov
3
Smooth classification of one-dimensional diffeomorphisms with hyperbolic fixed points
G. R. Belitskii
21
Exponential dichotomy and the property of being a basis of systems of elementary solutions of linear autonomous equations of neutral type
S. E. Birkgan
25
The set of values $\{f(r_1),f(r_2)\}$ in the class of univalent functions with real coefficients
A. Yu. Vasiliev
28
Indicators of entire absolutely monotone functions of finite order
A. A. Gol'dberg, I. V. Ostrovskii
33
Univalent functions and regularly measurable mappings
A. Z. Grinshpan
50
On the space of extended Schottky groups
N. A. Gusevskii, N. S. Zindinova
65
Bi-representations of infinite-dimensional Jordan algebras
E. I. Zel'manov
79
The space of complete enchained systems
A. V. Ivanov
95
Quadratic variation and convergence of random sequences
G. P. Karev
111
Asymptotics of periodic solutions of autonomous parabolic equations with small diffusion
S. A. Kaschenko
116
$SQ$-universality of free products with amalgamated finite subgroups
K. I. Lossov
128
The well-posedness of an initial-boundary value problem for the wave equation with a second-order boundary condition
N. G. Marchuk
140
The word problem in varieties of semigroups, rings and Lie algebras
I. L. Mel'nichuk, M. V. Sapir, O. G. Kharlampovich
144
A nondeterministic program logic
I. Kh. Musikaev
157
An example of a quasihyperbolic operator pencil
M. B. Orazov, M. R. Rakhimov
163
Two associativity theorems for alternative rings
S. V. Polikarpov
166
Equivalence of Nikodým theorems for group measures
A. N. Sazhenkov
171
Radicality and semisimplicity of the wreath product of semigroups
A. V. Tishchenko
183
Approximation by similarities of spatial mappings with bounded distortion
D. A. Trotsenko
196
On an integral representation of linear operators in $L_p$
N. L. Khlopina
206
Metric spaces and continuation of mappings
P. V. Chernikov
210
Поздравление
216

Abstracts of the Articles Submitted to VINITI
Аннотации статей, депонированных в ВИНИТИ
217
Сибирский математический журнал Siberian Mathematical Journal
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022